# SDR C2XA01TY111

- Difficulty date: September 13, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009407
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE LEFT AILERON CENTER INBOARD ATTACH FITTING WAS FOUND GOUGED.  MAINTENANCE BLENDED OUT THE DAMAGED AREA, PERFORMED DYE-PENETRANT INSPECTION, ALODINED, PRIMED AND PAINTED THE AILERON FITTING IAW-EMB-145-GST-3059/01.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
